# SDR 2020F00131

- Difficulty date: February 7, 2020
- Submitted: February 7, 2020
- Operation: General aviation
- Aircraft: N749KP
- Make and model: Cessna U206G
- Aircraft serial: U20605554
- Aircraft time: 13,580 hours
- Engine: Cont IO550N
- Engine time: 1,568 hours
- Propeller: Hartzl PHCJ3YF1
- System (JASC): 8530 · Reciprocating Engine Cylinder Section
- Part: Cylinder
- Part number: IO550N
- Part serial: 1032272
- Condition: Cracked
- Location: Engine
- Part time: 1,568 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: G
- Precautionary procedure: K

## Discrepancy

ON ENGINE 100 HOUR IT WAS FOUND THAT 4 OF THE 6 CYLINDERS WERE CRACKED. ALL WERE EMANATING FROM THE UPPER SPARK PLUG HOLE TO THE FUEL NOZZLE HOLE
